PPI ➖heart disease. Your thoughts pease

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Pat Tall
Veteran Member


Date Joined Aug 2012
Total Posts : 950
   Posted 7/12/2013 3:12 PM (GMT -6)   
I have received several recent articles about PPI's bringing on heart disease and it seems to have gotten the attention of medical people. Sounds like another reason to not use long term. Here's a link to one of the articles.

http://online.wsj.com/article/PR-CO-20130710-909647.html

I wonder if this could cause the irregular palpitations/heart beats that some have. Mystery !

Bryter-Later
New Member


Date Joined Jul 2013
Total Posts : 5
   Posted 7/12/2013 5:21 PM (GMT -6)   
Interesting question.
I was daily PPI's for 5 years and starting getting daily heart palpitations. I went and saw my gastro doctor and told him about the palpitations and he said right there on the spot "No more PPI's for you ever again. From now on only Zantac."
Since I stopped the PPI's the palpitations have stopped. I went and saw a cardiologist just to make sure there are no long term issues and he ran every test including a stress test and I was given a clean bill of health.

opnwhl4
Forum Moderator


Date Joined Dec 2008
Total Posts : 4961
   Posted 7/12/2013 5:24 PM (GMT -6)   
Yes PPIs can cause palpitations and is a major complaint while using PPIs.

Take care,
Bill
opnwhl4
Moderator: GERD/Heartburn, Kidney disease

Nissen 6/06 and 5/09
#3 8/24/11
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 7:16 AM (GMT -6)
There are a total of 2,974,692 posts in 326,201 threads.
View Active Threads


Who's Online
This forum has 161300 registered members. Please welcome our newest member, Dakotab02.
349 Guest(s), 8 Registered Member(s) are currently online.  Details
twingirl812, PAPUN, Ljm2014, Uniform Charlie, OriolCarol, napoleon dynamite, P34, straydog